# SDR AALA201808159005

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 33,578 hours, 11,842 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: C12850006350
- Condition: Faulty
- Location: Auto Pilot
- Part time: 22,691 hours, 12,461 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMAND AP DISCONNECT, AP1 IN CRUISE SMOOTH AIR FL350 (3 TIMES).  THE AIRCRAFT WAS GROUNDED.  REPLACED FLIGHT CONTROL UNIT IAW AMM 22-81-12. OPERATIONS CHECK GOOD PER AMM 22-96-00. NO FAULTS NOTED. PERFORMED SATISFACTORY LAND CAT III CAPABILITY CHECK IAW AMM 22-97-00. AIRCRAFT LMP REMAINS CAT III DUAL.
